# SDR EIA2004102

- Difficulty date: May 20, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37R AT STA 300R CRACKED AT FASTENER HOLE FOR STRINGER CLIP.  REMOVED AND REPLACED DAMAGED STRINGER SECTION PER B747 SRM 51-30-02, PG 32, 51-30-05, PG 5-6, 51-30-02 PG 2-3, AND 51-20-01,PG 11 AND 14-20.
